# SDR CHQA200500181

- Difficulty date: October 18, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N976RP
- Make and model: Emb EMB-145MP
- Aircraft serial: 145322
- Aircraft time: 11,961 hours, 10,670 cycles
- Engine: Allsn AE3007A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIOLENT SHUDDER OF BRAKES COUPLED WITH LOSS OF BRAKING EFFECTIVENESS DECELERATING FROM 80 KNOTS THROUGH 40 KNOTS ON LANDING ROLL OUT.  INSPECTED ALL 4 WHEEL SPEED TRANSDUCERS AND CHECKED BRAKES FOR DRAGGING. ALL OPS CHECKS GOOD IAW MM 32-41-00.
